# SDR ABXA000380

- Difficulty date: August 12, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 36,432 hours, 33,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT WOULD NOT TEST.  REPLACED BATTERY PACK.
